| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Explant date: if explanted, give date: not applicable, lens has not been explanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a patient has bilateral zxr00 intraocular lenses (iol) implanted.However, the patient is experiencing circles and glare in the form of a huge starburst at night, which has limited the patient from driving at nighttime.The symptoms are almost identical in each eyes.Both lenses are still implanted.Patient has seen his eye doctor multiple times and was using eye drops.Per the patient, nothing has worked to better his night vision.Patient states day vision is perfect but is considering a second opinion to address night vision.No further information was provided.This report captures the event for the right eye.A separate report is being submitted for the left eye.
Additional Manufacturer Narrative
Corrected data: in the initial medwatch# 9614546-2020-00106 section h6 patient codes, inappropriate codes were provided, therefore, the following updated codes are being provided; 2140 updating code to 3191 for glare.2137 updating code to 2227 for halo.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
Additional Manufacturer Narrative
Additional information: device evaluation: product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.